Journal d’Analyse Mathématique

, Volume 83, Issue 1, pp 289–312

Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group


DOI: 10.1007/BF02790265

Cite this article as:
Balogh, Z.M. J. Anal. Math. (2001) 83: 289. doi:10.1007/BF02790265


We construct quasiconformal mappings on the Heisenberg group which change the Hausdorff dimension of Cantor-type sets in an arbitrary fashion. On the other hand, we give examples of subsets of the Heisenberg group whose Hausdorff dimension cannot be lowered by any quasiconformal mapping. For a general set of a certain Hausdorff dimension we obtain estimates of the Hausdorff dimension of the image set in terms of the magnitude of the quasiconformal distortion.

Copyright information

© The Hebrew University Magnes Press 2001

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BernBernSwitzerland

Personalised recommendations